# SDR AALA2018083124001

- Difficulty date: August 23, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 86,560 hours, 23,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SIDE EXIT SIGNS ARE INOPERATIVE.  REPLACED THE BATTERY PACK AND POWER SUPPLY M730 IAW 33-51-07. OPS CHECKED NORMAL.
